# SDR GLBA2002046

- Difficulty date: April 6, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N150GL
- Make and model: Beech 1900D
- Aircraft serial: UE150
- Aircraft time: 16,163 hours, 23,279 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RIGHT ENVIRONMENTAL FAIL ILLUMINATED.  COULD NOT DUPLICATE FAULT.
